# SDR FDEA201408282340

- Difficulty date: August 28, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 22,123 hours, 12,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A5377263620800
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CUT OUT FWD FRAME FRAME 20A STRINGER 39R - 41R FOUND 1 EACH DENT.  COMPLIED WITH EA 6-5310-T0310888 PART1, TITLE: FUSELAGE - MAINFRAME.  ONE DENT ON FRAME FR20A WEB AT STRINGER 39R-41R.  REPAIRED THE FWD CARGO COMPARTMENT CUTOUT FWD FRAME FR20A S39R-S41R DENT.   THIS REPAIR CATEGORY IS "C", REPAIR LIFE LIMITATION IS 6 MONTHS.  MAJOR REPAIR IAW GMM6-2-100.
